ITP OpenIR  > SCI期刊论文
Xing, JH; Mu, WH; Ou-Yang, ZC; Xing, JH (reprint author), Virginia Polytech Inst & State Univ, Blacksburg, VA 24061 USA.
Fluctuation-dissipation relations for steady-state systems
Source PublicationEPL
Language英语
KeywordIrreversible-processes Reciprocal Relations Genetic Networks Equilibrium Construction Dynamics Noise Thermodynamics Robustness Expression
AbstractThe fluctuation-dissipation (FD) theorem is a fundamental result for systems near thermodynamic equilibrium. It states that the nonequilibrium relaxation dynamics is related to the spontaneous fluctuation at equilibrium. Recently we have shown that the dynamics of a dissipative system described by stochastic differential equations can be mapped to that of a thermostated Hamiltonian system, with a nonequilibrium steady state of the former corresponding to the equilibrium state of the latter. In present manuscript, the corresponding FD theorem is derived in the way parallel to the procedure for deriving the near equilibrium FD theorem, based on this mapping. The analytical results in the present approach are in good agreement with numerical results. We find some previous results are special cases of the current relations. We also suggest further studies exploiting the analogy between a general dissipative system appearing in other science branches and a Hamiltonian system. Copyright (c) EPLA, 2012
2012
ISSN0295-5075
Volume100Issue:2Pages:20001
Subject AreaPhysics
Indexed BySCI
Funding OrganizationNational Science Foundation [DMS-0969417]; National Science Foundation of China (NSFC) [11074259]; Major Research Plan of the National Natural Science Foundation of China [91027045] ; National Science Foundation [DMS-0969417]; National Science Foundation of China (NSFC) [11074259]; Major Research Plan of the National Natural Science Foundation of China [91027045] ; National Science Foundation [DMS-0969417]; National Science Foundation of China (NSFC) [11074259]; Major Research Plan of the National Natural Science Foundation of China [91027045] ; National Science Foundation [DMS-0969417]; National Science Foundation of China (NSFC) [11074259]; Major Research Plan of the National Natural Science Foundation of China [91027045]
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/15016
CollectionSCI期刊论文
Corresponding AuthorXing, JH (reprint author), Virginia Polytech Inst & State Univ, Blacksburg, VA 24061 USA.
Recommended Citation
GB/T 7714
Xing, JH,Mu, WH,Ou-Yang, ZC,et al. Fluctuation-dissipation relations for steady-state systems[J]. EPL,2012,100(2):20001.
APA Xing, JH,Mu, WH,Ou-Yang, ZC,&Xing, JH .(2012).Fluctuation-dissipation relations for steady-state systems.EPL,100(2),20001.
MLA Xing, JH,et al."Fluctuation-dissipation relations for steady-state systems".EPL 100.2(2012):20001.
Files in This Item:
File Name/Size DocType Version Access License
Fluctuation-dissipat(226KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xing, JH]'s Articles
[Mu, WH]'s Articles
[Ou-Yang, ZC]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xing, JH]'s Articles
[Mu, WH]'s Articles
[Ou-Yang, ZC]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xing, JH]'s Articles
[Mu, WH]'s Articles
[Ou-Yang, ZC]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.